Tuesday, October 16, 2007

Advair

It is funny looking at all the things that a new medication might cause. I've been prescribed Advair which is for Asthma. It helps me with that, but it has potential to cause any of these side effects:

Serious side effects include:
bronchospasm (wheezing, chest tightness, trouble breathing);
fast or uneven heart beats, restless feeling, tremor;
fever, chills, cough with yellow or green mucus;
stabbing chest pain, feeling short of breath;
white patches or sores inside your mouth or on your lips; or
worsening asthma symptoms.

Less serious side effects include:
headache, dizziness;
nausea, vomiting, diarrhea;
dryness in your mouth, nose, or throat;
stuffy nose, sinus pain, cough, sore throat; or
hoarseness or deepened voice.

So will this medication really make me better? I guess we will find out soon enough.

5 comments:

Nancy Morris said...

Sounds like a bad medication to take. Maybe you should get another Doctors opinion. Too much singing on the vocal chords might contribute to your trouble also. (ha) I know District is coming up sometime this month. Brad is being deported this Friday night at midnight. Going to be really rough on Katie and Baby.

Sandy said...

If it's any comfort, Ibuprofen has a long list of potential icky-sounding side effects too. And at least the list doesn't contain that side effect... you know, that one ;-) So why worry about the others? (big grin)
Hope this will work well for you with no troubles. Love to you and Summer!

Kacey Leigh said...

Hey Bret! I just built a blog so you'll have to come check it out!

www.deltakacey.blogspot.com

Kacey<><

Kacey Leigh said...

Haha...I only quoted Lindsey Lohan because it's from a movie. I'm not a personal fan of hers, but thanks for the concern you dork.

Ryan said...

What out for those other side effects that other drugs are claiming such as "sudden urges to gamble".